# SDR BHK2006F00000

- Difficulty date: April 18, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N53FN
- Make and model: Lear 35LEAR
- Aircraft serial: 021
- Engine: Garrtt TFE73122B
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Fan Blade
- Condition: Broken
- Location: Engine
- Part time: 15,661 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MID SPAN DAMPENER APPEARS TO HAVE BROKEN OFF AND WENT THROUGH THE BYPASS OF THE ENGINE.  THIS CAUSED DAMAGE TO SOME OTHER BLADES AND GUIDES AND ALSO THE INLET HOUSING.  THE ENGINE WAS REMOVED AND HAS BEEN SENT FOR FURTHER EVALUATION.  (K)
